gain weight

By garcia89 Latest Reply 2014-01-06 12:19:49 -0600
Started 2010-01-25 04:54:05 -0600

I use to take actos for controlling my glucose level, but for some reason I felt very sleepy and would have both my feet and hands swollen and tired. A different doctor who I had a second opionion about actos, told me that whoever perscribed it to me, should of giving me metformin instead, because she stated that people who take Actos and are diabetic and are overweight gain too much water in their body, which causes the swellingness and tiredness of my hands and feet. So thanks to Dr. Lisa Go I no longer feel the same way with Metformin, and not only do I feel better, my hands and feet are no longer a bother to me anymore.

3 replies

spiritwalker 2010-01-25 14:42:32 -0600 Report

Actos is known for its ability to cause weight gain, stomach
upset, and lethargy. I know several people who took it for a short time and where taken off it. I am one of them.

Next Discussion: Last 15 Pounds »